RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Èidel'kind, D I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:80
Abstract pages:525
Full texts:178
References:88

http://www.mathnet.ru/eng/person23697
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/440877

Publications in Math-Net.Ru
1973
1. D. I. Èidel'kind, “On Magnus groups”, Mat. Sb. (N.S.), 92(134):2(10) (1973),  209–223  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:2 (1973), 207–220
1971
2. D. I. Èidel'kind, “Exact representations of relatively free groups”, Uspekhi Mat. Nauk, 26:4(160) (1971),  253–254  mathnet  mathscinet  zmath
3. D. I. Èidel'kind, “Verbal products of Magnus groups”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  504–526  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 501–524
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020